# SDR 02FDEA00379

- Difficulty date: May 31, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 35,294 hours, 24,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE TO FRAME AT BS 720, STR 4L AND CEILING SUPPORT.  REMOVED AND REPLACED FRAME PER SRM 53-10-4.
